# SDR UIEA2014021000050

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 63,550 hours, 10,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX EXTERNAL SKIN STATION 1718, STRINGER 41L FOUND CORROSION CRACK.  SKIN REPAIR CARRIED OUT IAW SRM 53-00-01 REPAIR 1.
